# SDR ASAA2020121933711

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 19,926 hours, 6,397 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT DECK CONT CAB LT ON RECALL.  GROUNDED-YES.  RIGHT PZTC BITE PER B737-900 FIM 21-62 TASK 801 SHOWED FAULT FOR FLIGHT DECK TEMP CONTROL VALVE, BUT VERIFY TEST PASSED WITH NO FAULTS.  NO FAULTS ON LEFT PZTC.  FOUND CONTROL CABIN TEMP SENSOR FILTER CLOGGED WITH DUST.  REMOVED AND REPLACED CONTROL CABIN TEMP SENSOR FILTER, PER B737-900 AMM 21-61-06-000-801/AMM 21-61-06-400-801.  PERFORMED CABIN TEMP CONTROL AND INDICATION OPERATIONAL TEST, PER AMM 21-61-00-700-807-002.  OPERATIONS NORMAL.  PERFORMED PZTC BITE, PER FIM 21-62 TASK 801, NO FAULTS.
